Folgen
Claudio Cuevas
Claudio Cuevas
Bestätigte E-Mail-Adresse bei dmat.ufpe.br
Titel
Zitiert von
Zitiert von
Jahr
Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations
RP Agarwal, B De Andrade, C Cuevas
Nonlinear Analysis: Real World Applications 11 (5), 3532-3554, 2010
1772010
S-asymptotically ω-periodic solutions of semilinear fractional integro-differential equations
C Cuevas, JC de Souza
Applied Mathematics Letters 22 (6), 865-870, 2009
1412009
Existence of S-asymptotically ω-periodic solutions for fractional order functional integro-differential equations with infinite delay
C Cuevas, JC de Souza
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1683-1689, 2010
1382010
Existence results for fractional neutral integro-differential equations with state-dependent delay
JPC dos Santos, MM Arjunan, C Cuevas
Computers & Mathematics with Applications 62 (3), 1275-1283, 2011
1252011
Almost automorphic solutions to a class of semilinear fractional differential equations
C Cuevas, C Lizama
Applied Mathematics Letters 21 (12), 1315-1319, 2008
1112008
Existence and uniqueness of pseudo almost periodic solutions of semilinear Cauchy problems with non dense domain
C Cuevas, M Pinto Jiménez
1082001
On type of periodicity and ergodicity to a class of fractional order differential equations
RP Agarwal, B Andrade, C Cuevas
Advances in Difference Equations 2010, 1-25, 2010
1052010
Analytic resolvent operator and existence results for fractional integro-differential equations
RP Agarwal, JPC dos Santos, C Cuevas
J. Abstr. Differ. Equ. Appl 2 (2), 26-47, 2012
862012
The existence of solutions for impulsive neutral functional differential equations
C Cuevas, E Hernández, M Rabelo
Computers & Mathematics with Applications 58 (4), 744-757, 2009
672009
Existence results for a fractional equation with state-dependent delay
JPC dos Santos, C Cuevas, B de Andrade
Advances in Difference Equations 2011, 1-15, 2011
652011
S-asymptotically ω-periodic and asymptotically ω-periodic solutions to semi-linear Cauchy problems with non-dense domain
B de Andrade, C Cuevas
Nonlinear Analysis: Theory, Methods & Applications 72 (6), 3190-3208, 2010
622010
On well-posedness of difference schemes for abstract elliptic problems in Lp ([0, T]; E) spaces
A Ashyralyev, C Cuevas, S Piskarev
Numerical Functional Analysis and Optimization 29 (1-2), 43-65, 2008
622008
Asymptotic behavior of solutions of some semilinear functional differential and integro-differential equations with infinite delay in Banach spaces
A Caicedo, C Cuevas, GM Mophou, GM N’Guérékata
Journal of the Franklin Institute 349 (1), 1-24, 2012
562012
Almost periodic and pseudo-almost periodic solutions to fractional differential and integro-differential equations
C Cuevas, A Sepulveda, H Soto
Applied Mathematics and Computation 218 (5), 1735-1745, 2011
542011
Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations
JPC Dos Santos, C Cuevas
Applied Mathematics Letters 23 (9), 960-965, 2010
542010
Asymptotically periodic solutions of fractional differential equations
C Cuevas, HR Henriquez, H Soto
Applied Mathematics and Computation 236, 524-545, 2014
532014
S‐asymptotically ω‐periodic solutions for semilinear Volterra equations
C Cuevas, C Lizama
Mathematical Methods in the Applied Sciences 33 (13), 1628-1636, 2010
492010
Regularity of Difference Equations on Banach Spaces
RP Agarwal, C Cuevas, C Lizama
Springer, 2014
472014
Asymptotic periodicity for some evolution equations in Banach spaces
RP Agarwal, C Cuevas, H Soto, M El-Gebeily
Nonlinear Analysis: Theory, Methods & Applications 74 (5), 1769-1798, 2011
452011
Almost automorphic solutions to integral equations on the line
C Cuevas, C Lizama
Semigroup Forum 79, 461-472, 2009
392009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20